# SDR WX0A2018061273331

- Difficulty date: June 10, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 41,727 hours, 27,475 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATT  REPORTED A DIRTY SOCK ODOR DURING APPROACH.   FOUND OIL IN APU INLET PLENUM.  ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM.
